# SDR SWAA2022051106030

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 34,729 hours, 21,274 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE NEEDLE IN RED (LOW) / [01] REPLACED AFT ENTRY SLIDE PER MT725-61-06
